| Model Number |
0286 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a gradual increase in the pacing impedance measurements.The measurements remain in range.No adverse patient effects were reported.This rv lead remains in service.Additional information indicated that this rv lead was surgically abandoned.No additional adverse patient effects were reported.